Alert archive / North Carolina / Small Craft Advisories in 2020

Small Craft Advisory 49, NWS Wilmington, NC

May 26, 2020

NWS Wilmington, NC issued this small craft advisory at May 26, 2020, 3:06 AM EDT. It took effect at May 27, 2020, 2:57 AM EDT. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
May 26, 2020, 3:06 AM EDT (07:06 UTC)
In effect from
May 27, 2020, 2:57 AM EDT
Expired
May 28, 2020, 3:16 PM EDT
In force
36 hr
Issued by
NWS Wilmington, NC

The text

As transmitted.

820 
WHUS72 KILM 260706
MWWILM

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wilmington NC
306 AM EDT Tue May 26 2020

AMZ250-252-254-256-262000-
/O.NEW.KILM.SC.Y.0049.200527T0800Z-200527T2300Z/
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out
20 nm-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
306 AM EDT Tue May 26 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 7 PM EDT
WEDNESDAY...

* WHAT...Seas 4 to 6 ft expected.

* WHERE...Southeast North Carolina and Northeast South Carolina 
  coastal waters.

* WHEN...From 4 AM to 7 PM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
9 follow-up statements
271 
WHUS72 KILM 260715
MWWILM

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wilmington NC
315 AM EDT Tue May 26 2020

AMZ250-252-254-256-262000-
/O.CON.KILM.SC.Y.0049.200527T0800Z-200527T2300Z/
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out
20 nm-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
315 AM EDT Tue May 26 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM EDT
WEDNESDAY...

* WHAT...Southeast winds 15 to 20 kt with gusts up to 25 kt and 
  seas 4 to 6 ft.

* WHERE...Southeast North Carolina and Northeast South Carolina 
  coastal waters.

* WHEN...From 4 AM to 7 PM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
617 
WHUS72 KILM 261930
MWWILM

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wilmington NC
330 PM EDT Tue May 26 2020

AMZ250-252-254-256-270800-
/O.CON.KILM.SC.Y.0049.200527T0800Z-200527T2300Z/
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out
20 nm-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
330 PM EDT Tue May 26 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM EDT
WEDNESDAY...

* WHAT...East winds 15 to 25 kt with gusts up to 30 kt and seas 
  4 to 7 ft expected.

* WHERE...Southeast North Carolina and Northeast South Carolina 
  coastal waters.

* WHEN...From 4 AM to 7 PM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
967 
WHUS72 KILM 270657
MWWILM

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wilmington NC
257 AM EDT Wed May 27 2020

AMZ250-252-272000-
/O.EXT.KILM.SC.Y.0049.200527T0657Z-200528T1100Z/
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out
20 nm-
257 AM EDT Wed May 27 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EDT THURSDAY...

* WHAT...Southeast winds 15 to 25 kt with gusts up to 30 kt and
  seas 5 to 9 ft.

* WHERE...Southeast North Carolina coastal waters.

* WHEN...Until 7 AM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ254-256-272000-
/O.EXT.KILM.SC.Y.0049.200527T0657Z-200528T0200Z/
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
257 AM EDT Wed May 27 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WHAT...Southeast winds 15 to 25 kt with gusts up to 30 kt and 
  seas 5 to 8 ft.

* WHERE...Northeast South Carolina coastal waters.

* WHEN...Until 10 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
811 
WHUS72 KILM 271245
MWWILM

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wilmington NC
845 AM EDT Wed May 27 2020

AMZ254-256-272100-
/O.UPG.KILM.SC.Y.0049.000000T0000Z-200528T0200Z/
/O.NEW.KILM.GL.W.0012.200527T1300Z-200527T2200Z/
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
845 AM EDT Wed May 27 2020

...GALE WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING...

* WHAT...Southeast winds 20 to 25 kt with gusts up to 35 kt and 
  seas 6 to 9 ft expected.

* WHERE...Northeast South Carolina coastal waters.

* WHEN...Until 6 PM EDT this evening.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and visibility reduced to less than 1
  nm at times in heavy rain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

AMZ250-252-272100-
/O.CON.KILM.SC.Y.0049.000000T0000Z-200528T1100Z/
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out
20 nm-
845 AM EDT Wed May 27 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT
THURSDAY...

* WHAT...Southeast winds 15 to 25 kt with gusts up to 30 kt and 
  seas 5 to 8 ft.

* WHERE...Southeast North Carolina coastal waters.

* WHEN...Until 7 AM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.
  Visibility will reduce to less than 1 nm at times in heavy 
  rain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
dch
021 
WHUS72 KILM 271921
MWWILM

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wilmington NC
321 PM EDT Wed May 27 2020

AMZ254-256-272200-
/O.CON.KILM.GL.W.0012.000000T0000Z-200527T2200Z/
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
321 PM EDT Wed May 27 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING...

* WHAT...South winds 15 to 25 kt with gusts up to 35 kt and seas 6
  to 9 ft early.

* WHERE...Northeast South Carolina coastal waters.

* WHEN...Until 6 PM EDT this evening. Small Craft Advisory will
  replace the Gale Warning at 6 pm and will likely be valid into
  Thu morning. 

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

AMZ250-252-280400-
/O.EXT.KILM.SC.Y.0049.000000T0000Z-200528T2200Z/
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out
20 nm-
321 PM EDT Wed May 27 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THURSDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 
  5 to 8 ft.

* WHERE...Southeast North Carolina coastal waters.

* WHEN...Until 6 PM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
dch
105 
WHUS72 KILM 272204
MWWILM

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wilmington NC
604 PM EDT Wed May 27 2020

AMZ254-256-281000-
/O.EXP.KILM.GL.W.0012.000000T0000Z-200527T2200Z/
/O.EXB.KILM.SC.Y.0049.000000T0000Z-200528T1600Z/
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
604 PM EDT Wed May 27 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EDT THURSDAY...
...GALE WARNING HAS EXPIRED...

* WHAT...Seas 4 to 7 ft. SE winds to 25 kt.
* WHERE...Northeast South Carolina coastal waters.

* WHEN...Until noon EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ250-252-281000-
/O.EXT.KILM.SC.Y.0049.000000T0000Z-200528T1600Z/
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out
20 nm-
604 PM EDT Wed May 27 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT THURSDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 
  5 to 8 ft.

* WHERE...Southeast North Carolina coastal waters.

* WHEN...Until noon EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

8
435 
WHUS72 KILM 280710
MWWILM

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wilmington NC
310 AM EDT Thu May 28 2020

AMZ254-256-280815-
/O.CAN.KILM.SC.Y.0049.000000T0000Z-200528T1600Z/
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
310 AM EDT Thu May 28 2020

...SMALL CRAFT ADVISORY IS CANCELLED...

$$

AMZ250-252-281400-
/O.EXT.KILM.SC.Y.0049.000000T0000Z-200528T1400Z/
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out
20 nm-
310 AM EDT Thu May 28 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* WHAT...Seas 4 to 6 ft.

* WHERE...Southeast North Carolina coastal waters.

* WHEN...Until 10 AM EDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

9
591 
WHUS72 KILM 281327
MWWILM

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wilmington NC
927 AM EDT Thu May 28 2020

AMZ250-252-282000-
/O.EXT.KILM.SC.Y.0049.000000T0000Z-200528T2000Z/
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out
20 nm-
927 AM EDT Thu May 28 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WHAT...Seas 4 to 6 ft..

* WHERE...Southeast North Carolina coastal waters.

* WHEN...Until 4 PM EDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
dch
736 
WHUS72 KILM 281916
MWWILM

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wilmington NC
316 PM EDT Thu May 28 2020

AMZ250-252-282030-
/O.CAN.KILM.SC.Y.0049.000000T0000Z-200528T2000Z/
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out
20 nm-
316 PM EDT Thu May 28 2020

...SMALL CRAFT ADVISORY IS CANCELLED...

Seas have fallen below small craft advisory thresholds and as a
result, the advisory has been cancelled.

$$
dch

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this small craft advisory went out at May 26, 1:40 AM EDT, 1 hour 26 minutes earlier.

Area forecast discussion, May 26, 1:40 AM EDT, 1 hour 26 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
140 AM EDT Tue May 26 2020

.SYNOPSIS...
High pressure will gradually shift northeastward through mid-week
and allow waves of low pressure to move into the Carolinas
bringing periods of unsettled weather. A cold front may move
through the area this coming weekend bringing cooler and drier
weather early next week.

&&

.UPDATE...
The last of the afternoon showers are clearing out of
Williamsburg, Florence, and Darlington counties now. Dry weather
is expected overnight as surface winds back northeasterly.
Changes to the forecast focused on an increase to forecast wind
speeds across the coastal waters based on current buoy and pier
observations. Also tweaked wave heights slightly higher based on
CORMP buoy observations north of Cape Fear.

&&

.NEAR TERM /THROUGH TONIGHT/...
A stationary front lingering across the Carolinas today has kept
mostly cloudy skies and cooler temperatures today.  Highs during the
early afternoon ranged from 74 at Southport, NC to 79 at Florence,
SC.  Afternoon highs may increase by a few degrees, and some spots
may approach the mid 80s with enough breaks in cloud cover.  Some
instability remains along and west of the I-95 corridor, which may
result in more rounds of afternoon pop-up showers and thunderstorms
with brief heavy downpours.

Surface high pressure weakens Tuesday with the approach of a coastal
low pressure system that is expected to bring more chances for
rainfall, locally moderate to heavy at times.  With limited
instability, any development of thunderstorms should be limited
heading into Tuesday night.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
An upper-level low will become cutoff from the larger-scale flow and
stall over the southern Plains on Wednesday. This will lead to the
development of deep-layer southerly flow bringing ample moisture
into the southeastern US. Surface low pressure will also move
northward along the US east coast out of Florida. These forces
combined will lead to continued rainfall on Wednesday and Wednesday
night. At the triple point of an 850-mb jet, upper-level divergence,
and in the proximity of a surface low pressure system, rain could
become heavy at times, especially during the afternoon as some areas
gain instability leading to embedded thunderstorms producing
torrential rainfall. Overnight, the weak low pressure system will
become an open wave with a continued fetch of moisture out of the
south. Showers will remain in the area on Thursday with afternoon
storms likely. Most of the area should see a break in shower
activity late Thursday as showers and storms come to an end and high
pressure attempts to build in from the east.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
On Friday, the upper-level low will become absorbed in a separate
upper trough and finally pick up some eastward movement. With the
trough to the west and deep, moist southwesterly flow, Friday will
likely have showers and thunderstorms across the area. During the
day on Saturday, the trough will approach the Carolinas and assist
with lift in a fairly unstable environment. Storms are not likely to
be severe, but we could certainly see some torrential rainfall
within the developing storms. This low pressure system will push a
cold front through the area late Saturday into Sunday. We can't rule
out a stray shower or storm, especially to our south, on Sunday
afternoon. Behind the cold front, temperatures will be cooler than
normal through early next week and mostly dry.

&&

.AVIATION /05Z TUESDAY THROUGH SATURDAY/...
Atlantic moisture pushing onshore will lead to scattered to
occasionally broken stratocumulus clouds in the 1500-3500 foot
AGL range this morning. No vsby issues anticipated. Moisture
will continue to increase through the day today with low-level
easterly flow continuing. Isolated showers will develop across
South Carolina during the aftn hours, spreading northward late
in the day.

Extended Outlook...A slug of tropical moisture spreading across
the Carolinas late tonight into Wednesday should bring
widespread MVFR conditions with tempo IFR in moderate to heavy
rainfall and low ceilings. Unsettled weather may continue
Wednesday Night through Saturday with periods of short-lived
MVFR/IFR conditions expected in convective showers and t-storms.

&&

.MARINE...
Seas 2 to 4 feet mainly from the northeast at 5 seconds with
southeast well around 8 seconds for the next 24 hours with ENE winds
under 15 kts.  Winds and waves increase Tuesday night as a coastal
low pressure system approaches the coastal waters and brings chances
for isolated thunderstorms and seas increasing to 4 to 6 feet and
winds gusts between 25 and 30 kts.  Smaller vessels and
inexperienced mariners should use extra caution if on the water
Tuesday night.

Low pressure will approach the Carolinas from Florida during the day
on Wednesday. This will increase the gradient between high pressure
over the North Atlantic and the approaching disturbance. Widespread
showers and thunderstorms are likely with a long fetch of moisture,
and this is likely to continue through late week. Winds increase to
15-20 knots with gusts to 25 knots. No significant swell will
complicate rough seas with most of the issues being caused by short-
period wind waves. Low pressure moves north of the area and becomes
an open wave on Thursday leading to gradual improvements. Late next
week, southerly winds at 10-15 knots will keep seas at 4-5 feet. A
long period swell out of the ESE will develop next weekend in the
presence of SW winds at 10-15 knots bringing combined seas and
continued rough conditions. Cold front will move through the area on
Saturday evening into early Sunday and winds become offshore as the
gradient relaxes a bit. Cooler air return on Sunday and Monday with
NE winds around 10-15 knots.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...None.
NC...Coastal Flood Advisory until 3 AM EDT early this morning for
     NCZ107.
MARINE...None.

&&

SYNOPSIS...21
UPDATE...TRA
NEAR TERM...MCK
SHORT TERM...21
LONG TERM...21
AVIATION...TRA/MAS
MARINE...MCK/21
Hazardous weather outlook, May 25, 8:02 PM EDT, 7 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington NC
802 PM EDT Mon May 25 2020

NCZ087-096-099-105-109-110-SCZ017-023-024-032-033-039-054>056-058-
059-270015-
Robeson-Bladen-Columbus-Inland Pender-Inland Brunswick-
Coastal Brunswick-Marlboro-Darlington-Dillon-Florence-Marion-
Williamsburg-Coastal Horry-Inland Georgetown-Coastal Georgetown-
Central Horry-Northern Horry-
802 PM EDT Mon May 25 2020

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Heavy rain could lead to minor flooding Tuesday night into
Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ107-270015-
Inland New Hanover-
802 PM EDT Mon May 25 2020

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 3 AM EDT TUESDAY...

This Hazardous Weather Outlook is for southeast North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Heavy rain could lead to minor flooding Tuesday night into
Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ106-108-270015-
Coastal Pender-Coastal New Hanover-
802 PM EDT Mon May 25 2020

...MODERATE RISK OF RIP CURRENTS IN EFFECT FROM 6 AM EDT TUESDAY
THROUGH TUESDAY EVENING...

This Hazardous Weather Outlook is for southeast North Carolina.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Moderate Risk of Rip Currents.

Heavy rain could lead to minor flooding Tuesday night into
Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

AMZ250-252-254-256-270015-
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
802 PM EDT Mon May 25 2020

This Hazardous Weather Outlook is for the adjacent Coastal Waters.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Small Craft Advisory possible Tuesday night into Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

21

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 3:15 PM EDTCoastal Flood AdvisoryILMNew Hanover12 hr
May 26, 7:57 PM EDTBeach Hazards StatementILMBrunswick24 hr
May 26, 7:57 PM EDTRip Current StatementILMBrunswick, New Hanover, Pender24 hr
May 26, 11:39 AM EDTRiver Flood WarningILMHorry, Marion21 days

Nearby

Small Craft Advisories in North Carolina, 2020Every small craft advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.